Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 3, Pages 265-274
On the limiting behavior of a harmonic oscillator with random external disturbance
Kiev University, Department of Mathematics, 64 Volodymyrska St., Kiev 252017, Ukraine
Received 1 October 1994; Revised 1 March 1995
Copyright © 1995 G. L. Kulinich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper deals with the limiting behavior of a harmonic oscillator under
the external random disturbance that is a process of the white noise type.
Influence of noises is investigated in resonance and non-resonance cases.